Authors: Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Weighted composition operators between Fock-type spaces in CN
Journal: Applied Mathematics and Computation
Volume: 215
Issue: 7
First page: 2750
Last page: 2760
Issue Date: 1-Dec-2009
Rank: M21
ISSN: 0096-3003
DOI: 10.1016/j.amc.2009.09.016
Abstract: 
Motivated by quite recent results by Ueki [22] the boundedness and compactness of the weighted composition operators acting between some Fock-type spaces in CN are characterized. We also study weighted composition operators on little weighted Fock-type spaces. Norm of some of these operators is calculated. In some cases we give some estimates for the essential norm of some of these operators.
Keywords: Boundedness | Compactness | Essential norm | Fock-type spaces | Weighted composition operators
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

25
checked on Oct 2, 2022

Page view(s)

17
checked on Oct 3, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.